# SDR AALA20131017037

- Difficulty date: October 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,657 hours, 38,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED PDX LANDED WITHOUT INCIDENT.  RE-SECURED CLAMP FOR DUCT TO RT HAND AIR CYCLE MACHINE.  ACCOMPLISHED DEFERRAL OF RT HAND AIR CONDITIONING PACK SYSTEM IAW MEL.  FLIGHT CONTINUED TO DESTINATION.  REPLACED TEMPERATURE CONTROL VALVE AT RT HAND AIR CONDITIONING PACK AT ORD ON 10/18/2013. SYSTEM GROUND CHECKED NORMAL OPERATION CLOSE.
